Processing, please wait...
Совсем скоро ваш конгресс IMCAS в Картахена-де-Индиас

Ключевые
моменты

Виза
основные положения

Место прохождения
и как туда добраться

тур
поездка

Ключевые моменты

9.00 - 19.00
Registration & badge pick-up
10.00 - 19.00
Speakers preview (download presentations)
12.00 - 19.00
Access to exhibition hall
13.00 - 19.00
Conference rooms & exhibition start
13.00 - 18.00
Live demo
15.00 - 16.00
Coffee break (1 hour)
19.00
Networking cocktail open to all
7.30 - 18.00
Registration & badge pick-up
8.30 - 18.00
Conference & exhibition
8.30 - 13.00
Anatomy on cadaver workshop
11.30 - 12.00
Coffee break (30mins)
12.00 - 17.00
IMCAS Experience Labs (1 ultrasonography, 1 live demo injectables - in total 4 labs of each throughout the day)
14.00 - 15.00
Lunch break (1 hour)
16.00 - 17.00
Live demonstration threads
18.00
Conference ends
8.00 - 18.00
Registration & badge pick-up
8.30 - 18.00
Conference & exhibition
8.30 - 18.00
Next Generation physician module
11.30 - 12.00
Coffee break (30mins)
14.00 - 15.00
Lunch break (1 hour)
18.00
End of IMCAS Americas 2023
20.30
Gala Dinner*
* опция - дополнительная регистрация обязательна
Нужно ли Вам приглашение для визы?
Конгресс завершился, приглашения на этот конгресс больше не доступны..
Место проведения и как добраться туда

test
Колумбия
Calle 24 N º 8a - 344 (Колумбия)